# SDR VNAA2017101111101

- Difficulty date: October 11, 2017
- Submitted: October 12, 2017
- Operation: Air carrier
- Aircraft: N579NN
- Make and model: Cndair CL6002D24
- Aircraft serial: 15382
- Aircraft time: 4,707 hours, 4,296 cycles
- System (JASC): 2760 · Drag Control System
- Part: Warning Message
- Condition: False Activation
- Location: Spoileron
- Stage of operation: LD
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

INBD SPOILERON MESSAGE, COMPLIED WITH SYSTEM RESET AND MESSAGE CLEARED AND DID NOT RETURN.
